CureZone   Log On   Join
Re: don't mean to be a damper, but getting worse
 
Laredo7 Views: 2,326
Published: 9 years ago
 
This is a reply to # 1,900,852

Re: don't mean to be a damper, but getting worse


Jpron has given you good advise...if you feel better with an antihistamine you most definately are high histamines....I had all your symptoms, try a very Low Histamine Diet of lots of magnesium and C.....I bet you feel better in a couple weeks....and if you are taking b12 and folic stop. I know you're scared but you have to try something different....you have said you are getting worse for many months now on the forum....maybe ts time to commit to something.....that's the best advise I can give you, hang in there
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.484 sec, (1)